# SDR DALA2015052903506

- Difficulty date: May 28, 2015
- Submitted: May 30, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,999 hours, 18,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLES CORROSION AREAS FOUND AT MAIN CABIN AFT FLOOR DECK FROM BS 1720 TO BS 1680 AND BETWEEN BL0 TO LBL 50.  REFER TO AMDS W/C 5100-01627-01.  FOUND SPOTS OF CORROSION BETWEEN BS 1708 TO 1720, LBL 50 TO RBL 50 OUT OF LIMITS IAW SRM 53-60-51, FIG 101.  WORK IN PROGRESS. LP1968307.
